On two classes of LF-spaces

Bonet, J.; Dierolf, S.; Fernández, C.

Portugaliae mathematica (1992)

  • Volume: 49, Issue: 1, page 109-130
  • ISSN: 0032-5155

How to cite


Bonet, J., Dierolf, S., and Fernández, C.. "On two classes of LF-spaces." Portugaliae mathematica 49.1 (1992): 109-130. <http://eudml.org/doc/115781>.

author = {Bonet, J., Dierolf, S., Fernández, C.},
journal = {Portugaliae mathematica},
keywords = {countable inductive limits of locally convex spaces; LF-spaces},
language = {eng},
number = {1},
pages = {109-130},
publisher = {Sociedade Portuguesa de Matemática},
title = {On two classes of LF-spaces},
url = {http://eudml.org/doc/115781},
volume = {49},
year = {1992},

AU - Bonet, J.
AU - Dierolf, S.
AU - Fernández, C.
TI - On two classes of LF-spaces
JO - Portugaliae mathematica
PY - 1992
PB - Sociedade Portuguesa de Matemática
VL - 49
IS - 1
SP - 109
EP - 130
LA - eng
KW - countable inductive limits of locally convex spaces; LF-spaces
UR - http://eudml.org/doc/115781
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.